Some remarks on mean-variance hedging for discontinuous asset price processes

Research output: Contribution to journalArticle

Abstract

Mean-variance hedging for the discontinuous semimartingale case is obtained under some assumptions related to the variance-optimal martingale measure. In the present paper, two remarks on it are discussed. One is an extension of Hou-Karatzas' duality approach from the continuous case to discontinuous. Another is to prove that there is the consistency with the case where the mean-variance trade-off process is continuous and deterministic. In particular, one-dimensional jump diffusion models are discussed as simple examples.

Original languageEnglish
Pages (from-to)425-443
Number of pages19
JournalInternational Journal of Theoretical and Applied Finance
Volume8
Issue number4
DOIs
Publication statusPublished - 2005 Jun

Fingerprint

Trade-offs
Jump-diffusion model
Mean-variance hedging
Duality
Asset prices
Semimartingale
Mean-variance
Variance-optimal martingale measure

Keywords

  • Jump diffusion
  • Mean-variance hedging
  • Variance-optimal martingale measure

ASJC Scopus subject areas

  • Economics, Econometrics and Finance(all)

Cite this

Some remarks on mean-variance hedging for discontinuous asset price processes. / Arai, Takuji.

In: International Journal of Theoretical and Applied Finance, Vol. 8, No. 4, 06.2005, p. 425-443.

Research output: Contribution to journalArticle

@article{76748319a601441c84e3ed0eecab7c9f,
title = "Some remarks on mean-variance hedging for discontinuous asset price processes",
abstract = "Mean-variance hedging for the discontinuous semimartingale case is obtained under some assumptions related to the variance-optimal martingale measure. In the present paper, two remarks on it are discussed. One is an extension of Hou-Karatzas' duality approach from the continuous case to discontinuous. Another is to prove that there is the consistency with the case where the mean-variance trade-off process is continuous and deterministic. In particular, one-dimensional jump diffusion models are discussed as simple examples.",
keywords = "Jump diffusion, Mean-variance hedging, Variance-optimal martingale measure",
author = "Takuji Arai",
year = "2005",
month = "6",
doi = "10.1142/S0219024905003062",
language = "English",
volume = "8",
pages = "425--443",
journal = "International Journal of Theoretical and Applied Finance",
issn = "0219-0249",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - Some remarks on mean-variance hedging for discontinuous asset price processes

AU - Arai, Takuji

PY - 2005/6

Y1 - 2005/6

N2 - Mean-variance hedging for the discontinuous semimartingale case is obtained under some assumptions related to the variance-optimal martingale measure. In the present paper, two remarks on it are discussed. One is an extension of Hou-Karatzas' duality approach from the continuous case to discontinuous. Another is to prove that there is the consistency with the case where the mean-variance trade-off process is continuous and deterministic. In particular, one-dimensional jump diffusion models are discussed as simple examples.

AB - Mean-variance hedging for the discontinuous semimartingale case is obtained under some assumptions related to the variance-optimal martingale measure. In the present paper, two remarks on it are discussed. One is an extension of Hou-Karatzas' duality approach from the continuous case to discontinuous. Another is to prove that there is the consistency with the case where the mean-variance trade-off process is continuous and deterministic. In particular, one-dimensional jump diffusion models are discussed as simple examples.

KW - Jump diffusion

KW - Mean-variance hedging

KW - Variance-optimal martingale measure

UR - http://www.scopus.com/inward/record.url?scp=21244454859&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21244454859&partnerID=8YFLogxK

U2 - 10.1142/S0219024905003062

DO - 10.1142/S0219024905003062

M3 - Article

VL - 8

SP - 425

EP - 443

JO - International Journal of Theoretical and Applied Finance

JF - International Journal of Theoretical and Applied Finance

SN - 0219-0249

IS - 4

ER -